# SDR UALA2013070304672

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 74,391 hours, 27,716 cycles
- Engine: Pwa PW2040
- System (JASC): 4990 · APU Oil System
- Part: Duct
- Part number: BACD40B1612311
- Condition: Torn
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEX DUCT BETWEEN OIL COOLER (TEMP. REGULATOR) AND OVERBOARD EXHAUST DUCT TORN.   APU IS UNABLE TO BE USED AND REQUIRES GROUND START TRUCK.  DUCT REQUIRED TO REPAIR IS IPC 49-11-01-001, ITEM 20, PCN 181-0477.
